# SDR IXXA06SMN023S

- Difficulty date: January 5, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, ON RIGHT OUTBOARD FLAP, A SMALL DENT WAS FOUND ON UPPER SKIN AT STA XF 217, DUE TIME CHANGE.  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-7-1 FIG 4, TR  57-94, EO SEMAN 20051460 DATED 12-16-05.  REMOVED DAMAGED PLATING IAW DC8 SRM 57-1-0, DC8 SRM 51-1-21.  FABRICATED NEW PLATING IAW DC8 SRM 57-7-1 FIG 4, TR  57-94 ITEM C DATED 10-01-02.  CLEANED, TREATED AND PRIMED INNER FACE OF NEW PLATING IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW DC8SRM 51-1-11 PG 9.  INSTALLED NEW PLATING IAW DC8 SRM 51-1-21.
